Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 68, NWS Atlanta, GA

February 19, 2019Chattooga County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 19, 2019, 2:39 PM EST for Chattooga County, Georgia. It took effect at Feb 21, 2019, 3:00 AM EST. It was in force for 28 hr.

The area

The outline as issued.

The facts

Issued
Feb 19, 2019, 2:39 PM EST (19:39 UTC)
In effect from
Feb 21, 2019, 3:00 AM EST
Expired
Feb 22, 2019, 6:30 AM EST
In force
28 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 81 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattooga River at Summerville (SUMG1). The gauge peaked at 16.09 ft at Feb 22, 2019, 7:00 PM EST.

actionminormoderate101502/1902/2002/2102/2202/23
Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02398000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

668 
WGUS42 KFFC 191939
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
239 PM EST Tue Feb 19 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Chattooga River near Summerville affecting Chattooga County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC055-200938-
/O.NEW.KFFC.FL.W.0068.190221T0800Z-190222T1130Z/
/SUMG1.1.ER.190221T0800Z.190221T1800Z.190222T0530Z.NO/
239 PM EST Tue Feb 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Chattooga River near Summerville.
* From late Wednesday night until Friday morning.
* At 1PM Tuesday the stage was 7.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 14 feet.
* Forecast to rise above flood stage by Thursday morning and continue
  to rise to near 15.7 feet by Thursday early afternoon.The river 
  will fall below flood stage by early Friday morning.
* At 14 feet...Minor flooding of woodlands and fields begins along 
  the river upstream and downstream from the gage on U.S. Highway 27 
  or Rome Boulevard. 

  

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$
3 follow-up statements
207 
WGUS82 KFFC 200141
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
841 PM EST Tue Feb 19 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Chattooga River near Summerville affecting Chattooga County 

  Big Creek near Cumming affecting Forsyth County 

 
GAC129-213-313-201540-
/O.EXT.KFFC.FL.W.0066.000000T0000Z-190223T1800Z/
/TLNG1.1.ER.190220T0057Z.190222T1200Z.190223T1200Z.NO/
841 PM EST Tue Feb 19 2019

...Flood Warning extended until Saturday afternoon...

The Flood Warning continues for
  The Conasauga River near Tilton.
* From Thursday morning until Saturday afternoon.
* At 815 PM Tuesday the stage was 18 feet and rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* The river will continue rising to near 18.1 feet by early Wednesday 
  morning.
* At 18 feet, flood stage is reached with minor flooding beginning in 
  the woodlands, fields and pastures along the river upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.
  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC055-201540-
/O.EXT.KFFC.FL.W.0068.190221T0810Z-190222T0300Z/
/SUMG1.1.ER.190221T0810Z.190221T1200Z.190221T2100Z.NO/
841 PM EST Tue Feb 19 2019

...Flood Warning extended until Thursday evening...

The Flood Warning continues for
  The Chattooga River near Summerville.
* From Thursday morning until Thursday evening.
* At 745 PM Tuesday the stage was 10.1 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 14 feet.
* At 12 feet, bankfull conditions are reached along the river upstream 
  and downstream from the gage on U.S. Highway 27 or Rome Boulevard. 
  At 14 feet, minor flooding of woodlands and fields begins along 
  the river upstream and downstream from the gage on U.S. Highway 27,  
  or Rome Boulevard. 
  

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

GAC117-201154-
/O.EXT.KFFC.FL.W.0070.000000T0000Z-190220T1154Z/
/CMGG1.1.ER.190220T0045Z.190220T0300Z.190220T0554Z.UU/
841 PM EST Tue Feb 19 2019

...Flood Warning extended until Wednesday morning...

The Flood Warning continues for
  The Big Creek near Cumming.
* Until Wednesday morning.
* At 745 PM Tuesday the stage was 6 feet and rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 6 feet.
* The river will continue rising, reaching near 6.3 feet late Tuesday 
  night. The river will fall below flood stage early Wednesday morning.
* At 6 feet, flood stage is reached with minor flooding in the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway, or Georgia Highway 9. Large portions of the sidewalk 
  and boardwalk of the Big Creek Greenway will begin to flood. The areas 
  under the Georgia 400 Highway and McFarland Road will be covered with 
  around one foot of water. A portion of the sidewalk under Majors Road 
  will be covered with around two feet of water. 
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
266 
WGUS82 KFFC 201125
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
625 AM EST Wed Feb 20 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Cumming affecting Forsyth County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Conasauga River near Tilton affecting Gordon...Murray and 
  Whitfield Counties 

  Chattooga River near Summerville affecting Chattooga County 

  Oostanaula River near Calhoun affecting Gordon County 

  Armuchee Creek near Armuchee affecting Floyd County 

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Etowah River near East Canton affecting Cherokee County 


GAC083-TNC065-210124-
/O.CON.KFFC.FL.W.0064.000000T0000Z-190222T1017Z/
/ENGG1.1.ER.190218T0537Z.190220T1200Z.190222T0417Z.UU/
625 AM EST Wed Feb 20 2019

The Flood Warning continues for
  The Lookout Creek near New England.
* Until late Thursday night.
* At 6 AM Wednesday the stage was 13.6 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* At 15 feet...Minor flooding continues to expand along Sells Lane 
  in Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. These roads and other roads with creeks flowing into 
  Lookout Creek will flood causing the roads to be closed. The water 
  will be a few feet deep on portions of these roads. Also minor 
  flooding will continue to expand downstream as the creek crosses 
  the Tennessee border into the Tiftona area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC313-210124-
/O.CON.KFFC.FL.W.0065.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.190218T0631Z.190221T0000Z.000000T0000Z.UU/
625 AM EST Wed Feb 20 2019

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 6 AM Wednesday the stage was 18.4 feet...and steady.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 18.7 feet by this evening. 
  Additional rises may be possible thereafter.
* At 18 feet...Minor flooding expands into the pastures...fields 
  and woodlands upstream and downstream from the Keiths Mill Road 
  bridge.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC129-213-313-210124-
/O.CON.KFFC.FL.W.0066.000000T0000Z-190223T1800Z/
/TLNG1.1.ER.190220T0057Z.190222T1200Z.190223T1200Z.NO/
625 AM EST Wed Feb 20 2019

The Flood Warning continues for
  The Conasauga River near Tilton.
* From tomorrow morning until Saturday afternoon.
* At 6 AM Wednesday the stage was 18.9 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 19.1 feet by Friday morning.
  The river will fall below flood stage Saturday morning.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pastures along the river  upstream and 
  downstream from the gage on the Brackett Ridge Road bridge.
  

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497


$$

GAC055-210124-
/O.CON.KFFC.FL.W.0068.190221T0810Z-190222T0300Z/
/SUMG1.1.ER.190221T0810Z.190221T1200Z.190221T2100Z.NO/
625 AM EST Wed Feb 20 2019

The Flood Warning continues for
  The Chattooga River near Summerville.
* From early tomorrow until Thursday evening.
* At 5 AM Wednesday the stage was 13 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 14 feet.
* At 14 feet...Minor flooding of woodlands and fields begins along 
  the river upstream and downstream from the gage on U.S. Highway 27 
  or Rome Boulevard. 
  

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

GAC129-210124-
/O.CON.KFFC.FL.W.0073.000000T0000Z-000000T0000Z/
/CALG1.1.ER.190220T0130Z.190220T1100Z.000000T0000Z.NO/
625 AM EST Wed Feb 20 2019

The Flood Warning continues for
  The Oostanaula River near Calhoun.
* Until further notice.
* At 6 AM Wednesday the stage was 22.1 feet...and rising.
* Minor flooding is occurring. 
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the 
  woodlands...fields and pastures upstream and downstream from the 
  gage behind the water treatment plant off Mauldin Road. A boat ramp
  and small parking lot on the upstream and right bank side of the 
  Georgia Highway 136 Connector will be under at least 2 feet of 
  water.
  

&&

LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504


$$

GAC115-210124-
/O.CON.KFFC.FL.W.0071.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.190220T0323Z.190221T0200Z.000000T0000Z.UU/
625 AM EST Wed Feb 20 2019

The Flood Warning continues for
  The Armuchee Creek near Armuchee.
* Until further notice.
* At 5 AM Wednesday the stage was 20.8 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 19 feet.
* The river will continue rising to near 21.8 feet by tonight then 
  begin falling.
* At 21 feet...Minor flooding continues and expands further into 
  the woodlands...fields and pastures along the creek upstream and 
  downstream from the gage on Old Dalton Road.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$

GAC115-210124-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.190220T0053Z.190220T1045Z.000000T0000Z.NO/
625 AM EST Wed Feb 20 2019

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 5 AM Wednesday the stage was 26.4 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  on the old Lock and Dam behind the Trading Post. The boat ramp will
  be completely under water at Lock and Dam park. 
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC057-210124-
/O.CON.KFFC.FL.W.0075.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.190220T0446Z.190220T1045Z.000000T0000Z.UU/
625 AM EST Wed Feb 20 2019

The Flood Warning continues for
  The Etowah River near East Canton.
* Until further notice.
* At 5 AM Wednesday the stage was 19.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands 
  and fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind a pump 
  station off of Riverstone Parkway and areas behind the businesses 
  on Old Ball Ground Highway and Keith Drive are flooded with up to 
  two feet of water. 
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC117-201726-
/O.EXT.KFFC.FL.W.0070.000000T0000Z-190220T1726Z/
/CMGG1.1.ER.190220T0045Z.190220T0800Z.190220T1126Z.UU/
625 AM EST Wed Feb 20 2019

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Big Creek near Cumming.
* Until this afternoon.
* At 5 AM Wednesday the stage was 7.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 6 feet.
* The river will continue to fall to below flood stage later today .
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
057 
WGUS82 KFFC 201609
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1109 AM EST Wed Feb 20 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattooga River near Summerville affecting Chattooga County

  Suwanee Creek near Suwanee affecting Gwinnett County

 
GAC055-201639-
/O.CAN.KFFC.FL.W.0068.000000T0000Z-190222T0300Z/
/SUMG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1109 AM EST Wed Feb 20 2019

The Flood Warning is cancelled for
  The Chattooga River near Summerville.
* This takes effect immediately.
* Until Thursday evening.
* At 10 AM Wednesday the stage was 13.6 feet...and cresting.
* Flood stage is 14.0 feet.
* The river is no longer expected to reach flood stage, and will begin 
  falling shortly.
* At 14.0 feet...Minor flooding of woodlands and fields begins along 
  the river upstream and downstream from the gage on U.S. Highway 27 
  or Rome Boulevard. 


&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

GAC135-201639-
/O.CAN.KFFC.FL.W.0076.000000T0000Z-190221T0015Z/
/SWEG1.1.ER.190220T0916Z.190220T1300Z.190220T1441Z.NO/
1109 AM EST Wed Feb 20 2019

The Flood Warning is cancelled for
  The Suwanee Creek near Suwanee.
* This takes effect immediately.
* Until this evening.
* At 10 AM Wednesday the stage was 7.9 feet...and falling.
* Flood stage is 8 feet.
* The creek will continue to fall.
* At 8.0 feet...Flood Stage is reached. Minor flooding begins along 
  the creek upstream and downstream from the gage at U S Highway 23 
  or Buford Highway. Portions of the Suwanee Creek Park off of 
  Suwanee Creek Trail begin to flood to Martin Farm Road. This will 
  also include areas behind the Suwanee Elementary School and the 
  George Pierce Park.


&&

LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
      3403 8412 3406 8409             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 19, 1:08 PM EST, 1 hour 31 minutes earlier.

Area forecast discussion, Feb 19, 1:08 PM EST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
108 PM EST Tue Feb 19 2019

.PREV DISCUSSION... /Issued 635 AM EST Tue Feb 19 2019/

SHORT TERM /Today through Wednesday/...

A band of light rain has persisted across north GA overnight. With
low dewpoints and temperatures in the mid 30s across the
north...have included a mix of light rain and sleet for this morning
generally north of Rome to Cleveland. No impacts are expected. Rain
will be increasing during the day as the long fetch of southwesterly
flow continues to bring moisture into the forecast area. The axis of
highest QPF has shifted north and west...but still looks like storm
totals through the week of four to six inches north of Atlanta to
Gainesville...and tapering to lesser amounts south. Have made no
changes to the Flood Watch. A strong wedge will set up today and
continue through much of Wednesday. Winds should be gusty at times
today with some places at the higher elevations gusting to around
35kts. Not looking widespread enough for a wind advisory at this
time...but next shift may want to keep an eye on this. Temperatures
today will be difficult since the amount of warming is questionable.
Have generally taken the highs down a bit especially across the
north. Expect Wednesday to be another cool and wet day with the
wedge still in place. Have left the mention of thunder out of the
short term.

41

LONG TERM /Wednesday Night through Monday/...

The long term period picks up with another period of possible heavy
rainfall late Wednesday as the wedge breaks down and a cold front
pushes towards the area. Current models don't show the front making
much progress into the area before becoming more parallel to the
flow and stalling. With the front stalled somewhere in the
vicinity, likely to categorical pops have been included for
northern Georgia through Saturday as multiple waves of
precipitation move through the area. With instability present,
thunder has also been included for multiple days of the forecast.
Also, with such high PW values forecast Wednesday through the
rest of the long term, heavy rain is expected at times over
multiple days continuing concerns for flash flooding and river
flooding. Portions of northwestern GA already has a few rivers in
flood. The Flood Watch is still in effect for portions of
northeast Georgia through early Friday. Make sure to stay updated
to the forecast for any changes to the watch.

The next more organized system looks to impact the area late
Saturday into Sunday as a surface low develops across the midwest
and pushes a cold front into the state on Sunday. With good
instability across central Georgia and high PW values, this system
will bring another round of heavy rain and thunderstorms to the
area.

Overall, with the bulk of the precipitation expected to fall in
the short term, current QPF totals from Thursday through Sunday is
about 1 to 3+ inches with the highest amounts across northern
Georgia. For more information on the excessive rainfall refer to
the latest ESF. Temperatures through the extended are mostly above
average, with highs generally in the 60s and 70s with lows in the
40s to lower 60s. Some areas are even pushing low 80s across
central Georgia through the weekend.

Reaves

&&

.AVIATION...
18Z Update...
Showers and a few thunderstorms moving across the area right now.
Easterly winds are setting up and pushing the wedge deeper into
the area so should see the chances of thunder diminish over the
next few hours...with only rain expected for the rest of the
period. Winds will stay out of the east in the 10-15kt range with
gust 20-25kt through Wed afternoon. Ceilings are up and down right
now but mainly in the MVFR to VFR range across the area. Ceilings
will fall over night into the IFR range and will see some LIFR
readings through daybreak as the wedge continue to push into the
area from the east. VSBYs will follow along with the ceilings.

//ATL Confidence...18Z Update...
Confidence is medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          47  38  48  42 /  80  80  70  80
Atlanta         48  40  52  49 /  80  80  70  90
Blairsville     43  36  49  45 /  80  80  80 100
Cartersville    46  39  55  49 /  80  80  80 100
Columbus        56  46  66  59 /  70  60  50  70
Gainesville     45  37  47  42 /  80  80  80  90
Macon           55  43  60  55 /  60  60  50  40
Rome            45  40  55  50 /  80  80  80 100
Peachtree City  48  41  52  52 /  80  80  70  80
Vidalia         61  48  70  60 /  40  60  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday morning for the following zones:
Bartow...Catoosa...Chattooga...Dade...Floyd...Gordon...Murray...
Polk...Walker...Whitfield.

&&

SHORT TERM...41
LONG TERM....Reaves
AVIATION...01
Hazardous weather outlook, Feb 19, 4:10 AM EST, 10 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
410 AM EST Tue Feb 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
410 AM EST Tue Feb 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Some locations across northern Georgia may see a mix of sleet and
rain this morning. No accumulations are expected.

A Flood Watch is in effect from this morning through early Friday
for portions of northwest Georgia. As a result of multiple periods
with heavy rainfall, some localized flooding of creeks and
streams may be possible across portions of northern Georgia.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

The Flood Watch remains in effect through early Friday. Multiple
rounds of rain are expected across much of the area through
Sunday, with 2 to as much as 6 inches possible by the end of the
week. The highest rainfall amounts at this time are expected
across northwest Georgia. An increased threat for river and stream
flooding will continue through the week as rain falls over
saturated grounds. Localized flash flooding will also be possible,
especially over the complex terrain of north Georgia. Make sure
to stay tuned to the latest forecasts and updates each day for any
changes to the forecast.

In addition, there is a chance of thunderstorms on Wednesday
afternoon through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Feb 19, 2:03 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
203 PM EST TUE FEB 19 2019

GAZ025-027-031>038-042>045-047-192000-
Walton GA-Carroll GA-Gwinnett GA-Paulding GA-South Fulton GA-
Madison GA-Jackson GA-North Fulton GA-Douglas GA-Barrow GA-Cobb GA-
DeKalb GA-Oglethorpe GA-Clarke GA-Oconee GA-
203 PM EST TUE FEB 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON...NORTHEASTERN
CARROLL...GWINNETT...SOUTHEASTERN PAULDING...SOUTH FULTON...
SOUTHWESTERN MADISON...SOUTHERN JACKSON...NORTH FULTON...NORTHERN
DOUGLAS...BARROW...COBB...NORTHERN DEKALB...NORTHWESTERN
OGLETHORPE...CLARKE AND NORTHERN OCONEE COUNTIES UNTIL 300 PM EST...

At 201 PM EST...a line of strong thunderstorms extended from around
Athens to Loganville, Norcross, Atlanta and Douglasville, moving
east at 70 mph, and lifting north.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Douglasville, Lawrenceville, Decatur, Winder,
Monroe, Dallas, Jefferson, Watkinsville, Danielsville, Lexington,
Athens, Sandy Springs, Roswell, Smyrna, Dunwoody, Duluth, Snellville
and Suwanee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3393 8494 3410 8382 3412 8319 3388 8306
      3367 8502
TIME...MOT...LOC 1901Z 248DEG 59KT 3393 8333 3388 8410 3380 8442 3376
8488

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 2:03 PM ESTSpecial Weather StatementFFCBarrow, Clarke, Cobb, DeKalb, Douglas, Fulton and 2 more57 min
Feb 19, 2:34 PM ESTAreal Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
Feb 19, 2:56 PM ESTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Jackson, Madison64 min
Feb 19, 3:27 PM ESTRiver Flood WarningFFCGwinnett2 hr
Feb 19, 4:35 PM ESTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Forsyth and 7 more55 min
Feb 19, 6:32 PM ESTRiver Flood WarningFFCForsyth17 hr

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.